# SDR MWEA97143

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 3914269
- Condition: Corroded
- Location: Bs 111
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT WING FWD FACE SPAR ANTI-ICE DUCT LWR MNT BRACK AT STA XIS 111, HEAVY CORRODED.  MAINTENANCE REMOVED AND REPLACED BRACKET IAW SRM 57-01.
